MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS IPG

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS IPG
Model Number EVOKE CLOSED LOOP STIMULATOR (CLS)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930); Fluid Discharge (2686)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted evoke spinal cord stimulation (scs) system was discarded by the hospital.The cause of the infection could not be determined, scs system was explanted to resolve the infection.Infection that may require hospitalization with intravenous antibiotic therapy and surgery (including revision, explant, and replacement) is listed as a potential risk in the manufacturer's instruction for use (ifu).The manufacturing records were reviewed.Product met all requirements for release with no anomalies identified.
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported experiencing a fever and fluid discharge from their incision site.The patient was prescribed antibiotics to resolve the reported symptoms which was unsuccessful.The scs system was explanted.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS IPG
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key19268671
Report Number3021836309-2024-00239
Device Sequence Number17999630
Product Code LGW
UDI-Device Identifier09352307000292
UDI-Public09352307000292
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2025
Device Model NumberEVOKE CLOSED LOOP STIMULATOR (CLS)
Device Catalogue Number3002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown